# SDR FDEA2019120983209

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327071400200
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 252VF BROKEN. FABRICATED FLOOR PANEL 252VF ON VTMAE TRAVELER # T19/1460925 IAW DWG SRZ-25-005   REV R, CAT "A" AND MAJOR REPAIR.
